# SDR USAA20090622BB101

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Empty
- Location: R4 Door
- Part time: 6,197 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE R4 DOOR ASSIST BOTTLE READS 0 PSI.  REPLACED THE R4 DOOR ASSIST BOTTLE.
